# SDR UALA2013050603151

- Difficulty date: May 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 68,472 hours, 12,091 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Adiru
- Condition: Out Of Alignment
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURN TO GATE, DUE SATCOM INOPERATIVE.  RESET,  NO HELP.  SATCOM INOPERATIVE DISPLAYED ON CDU.    ALIGNED ADIRU, SATCOM BITE TESTED OK.  MAT SYSTEM TEST OK.
